Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 361581, 10 pages
http://dx.doi.org/10.1155/2015/361581
Research Article

Information Fusion Based Decoupling Control for Multivariable Nonlinear System

College of Automation Engineering, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China

Received 26 April 2014; Revised 10 December 2014; Accepted 10 December 2014

Academic Editor: Sebastian Anita

Copyright © 2015 Ziyang Zhen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ziyang Zhen, Ju Jiang, Zhisheng Wang, and Xinhua Wang, “Information Fusion Based Decoupling Control for Multivariable Nonlinear System,” Mathematical Problems in Engineering, vol. 2015, Article ID 361581, 10 pages, 2015. https://doi.org/10.1155/2015/361581.